Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 40, NWS Green Bay, WI

May 29, 2015

NWS Green Bay, WI issued this small craft advisory at May 29, 2015, 3:15 PM CDT. It took effect at May 30, 2015, 3:00 AM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
May 29, 2015, 3:15 PM CDT (20:15 UTC)
In effect from
May 30, 2015, 3:00 AM CDT
Expired
May 31, 2015, 4:00 PM CDT
In force
37 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WHUS73 KGRB 292015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT FRI MAY 29 2015

...INCREASING WINDS AND WAVES LATE TONIGHT AND SATURDAY...

.WINDS ARE EXPECTED TO VEER NORTH AND INCREASE LATE TONIGHT AS A
COLD FRONT PUSHES THROUGH THE GREAT LAKES REGION. GUSTY NORTH
WINDS WILL CONTINUE THROUGH SATURDAY MORNNG BEFORE DIMINISHING
SATURDAY AFTERNOON. WITH PERSISTENT NORTH FLOW...WAVES WILL BUILD
TO HAZARDOUS LEVELS BY SATURDAY LATE MORNING.  

LMZ521-522-541>543-300415-
/O.NEW.KGRB.SC.Y.0040.150530T0800Z-150530T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
315 PM CDT FRI MAY 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM CDT
SATURDAY. 

* WINDS...VEERING NORTH AND INCREASING TO 15 TO 25 KT AFTER
  MIDNIGHT. GUSTS TO AROUND 30S ARE POSSIBLE BEFORE
  MIDDAY...ESPECIALLY ON THE BAY.

* WAVES...BUILDING TO 3 TO 5 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
836 
WHUS73 KGRB 300215
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT FRI MAY 29 2015

...INCREASING WINDS AND WAVES LATE TONIGHT AND SATURDAY...

.WINDS ARE EXPECTED TO VEER NORTH AND INCREASE LATE TONIGHT AS A
COLD FRONT PUSHES THROUGH THE GREAT LAKES REGION. GUSTY NORTH
WINDS WILL CONTINUE THROUGH SATURDAY MORNNG BEFORE DIMINISHING
SATURDAY AFTERNOON. WITH PERSISTENT NORTH FLOW...WAVES WILL BUILD
TO HAZARDOUS LEVELS BY SATURDAY LATE MORNING.

LMZ521-522-541>543-301015-
/O.CON.KGRB.SC.Y.0040.150530T0800Z-150530T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
915 PM CDT FRI MAY 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
SATURDAY...

* WINDS...VEERING NORTH AND INCREASING TO 15 TO 25 KT AFTER 
  MIDNIGHT. GUSTS TO AROUND 30S ARE POSSIBLE BEFORE MIDDAY... 
  ESPECIALLY ON THE BAY. 

* WAVES...BUILDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
120 
WHUS73 KGRB 300957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
457 AM CDT SAT MAY 30 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED THROUGH SUNDAY
MORNING...

.A SERIES OF LOW PRESSURE SYSTEMS RIDING NORTHEAST ALONG A FRONTAL
SYSTEM DRIFTING AWAY FROM THE AREA TO THE SOUTH WILL RESULT IN
HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY. WINDS AND
WAVES WILL BEGIN TO DIMINISH SUNDAY AS HIGH PRESSURE BUILDS INTO
THE AREA.

LMZ521-522-541>543-301800-
/O.EXT.KGRB.SC.Y.0040.000000T0000Z-150531T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
457 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED
  TODAY...TONIGHT...AND EARLY SUNDAY. GUSTS APPROACHING GALE FORCE
  ARE POSSIBLE OFF THE MANITOWOC SHORELINE TODAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND 4 TO 7
  FEET ON THE LAKE. THE HIGHEST WAVES ARE LIKELY TO OCCUR DURING
  THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
219 
WHUS73 KGRB 301507
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 AM CDT SAT MAY 30 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED THROUGH SUNDAY
MORNING...

.A SERIES OF LOW PRESSURE SYSTEMS RIDING NORTHEAST ALONG A
FRONTAL SYSTEM DRIFTING AWAY FROM THE AREA TO THE SOUTH WILL
RESULT IN HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY.
WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

LMZ521-522-541>543-302315-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-150531T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1007 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED
  THROUGH TONIGHT...AND EARLY SUNDAY. GUSTS APPROACHING GALE
  FORCE ARE POSSIBLE OFF THE MANITOWOC SHORELINE THIS AFTERNOON.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND 4 TO 
  7 FEET ON THE LAKE. THE HIGHEST WAVES ARE LIKELY TO OCCUR 
  DURING THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
230 
WHUS73 KGRB 301956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT SAT MAY 30 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED THROUGH SUNDAY
MORNING...

.A SERIES OF LOW PRESSURE SYSTEMS RIDING NORTHEAST ALONG A
FRONTAL SYSTEM DRIFTING AWAY FROM THE AREA TO THE SOUTH WILL
RESULT IN HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY.
WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

LMZ521-522-541>543-310400-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-150531T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
256 PM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE 
  EXPECTED THROUGH TONIGHT...AND EARLY SUNDAY. GUSTS APPROACHING 
  GALE FORCE ARE POSSIBLE OFF THE MANITOWOC SHORELINE THIS 
  AFTERNOON. 

* WAVES...WAVES TO 2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE
  LAKE THROUGH TONIGHT BEFORE SUBSIDING BY SUNDAY EARLY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
353 
WHUS73 KGRB 310156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 PM CDT SAT MAY 30 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED THROUGH SUNDAY
MORNING...

.A SERIES OF LOW PRESSURE SYSTEMS RIDING NORTHEAST ALONG A
FRONTAL SYSTEM DRIFTING AWAY FROM THE AREA TO THE SOUTH WILL
RESULT IN HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY.
WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

LMZ521-522-541>543-311000-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-150531T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
856 PM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SUNDAY...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE 
  EXPECTED THROUGH TONIGHT...AND EARLY SUNDAY. GUSTS APPROACHING 
  GALE FORCE ARE POSSIBLE OFF THE MANITOWOC SHORELINE THIS 
  AFTERNOON. 

* WAVES...WAVES TO 2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON 
  THE LAKE THROUGH TONIGHT BEFORE SUBSIDING BY SUNDAY EARLY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
248 
WHUS73 KGRB 310822
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 AM CDT SUN MAY 31 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED TO PERSIST
TODAY...

.GUSTY NORTHEAST WINDS BETWEEN HIGH PRESSURE SETTLING SOUTH FROM
CANADA AND LOW PRESSURE TRACKING THROUGH THE LOWER GREAT LAKES
REGION WILL PERSIST TODAY. WINDS AND WAVES WILL BEGIN TO DIMINISH
LATE THIS AFTERNOON AS THE HIGH PRESSURE BUILDS INTO THE AREA.

LMZ521-522-541>543-311630-
/O.EXT.KGRB.SC.Y.0040.000000T0000Z-150531T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED
  THROUGH THIS AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET EARLY TODAY WILL DIMINISH TO 2 TO 4
  FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
047 
WHUS73 KGRB 311558
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 AM CDT SUN MAY 31 2015

...GUSTY NORTHEAST WINDS AND ROUGH WATERS EXPECTED TO PERSIST
TODAY...

.GUSTY NORTHEAST WINDS BETWEEN HIGH PRESSURE SETTLING SOUTH FROM
CANADA AND LOW PRESSURE TRACKING THROUGH THE LOWER GREAT LAKES
REGION WILL PERSIST THIS AFTERNOON. WINDS AND WAVES WILL BEGIN TO
DIMINISH LATE THIS AFTERNOON AS THE HIGH PRESSURE BUILDS INTO THE
AREA.

LMZ521-522-541>543-312100-
/O.CON.KGRB.SC.Y.0040.000000T0000Z-150531T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1058 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE 
  EXPECTED THROUGH THIS AFTERNOON. 

* WAVES...WAVES OF 3 TO 5 FEET EARLY TODAY WILL DIMINISH TO 2 TO 
  4 FEET BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 29, 2:27 PM CDT, 48 minutes earlier.

Area forecast discussion, May 29, 2:27 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT FRI MAY 29 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 227 PM CDT FRI MAY 29 2015

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG
COLD FRONT MOVING ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF THE
FRONT WITH HELP FROM WEAK SHORTWAVES...ONE OVER SOUTHWEST
WISCONSIN...AND ANOTHER OVER SOUTHERN MINNESOTA.  AS THE WAVE OVER
SOUTHEAST WISCONSIN LIFTS NORTHEAST...SCATTERED STORMS SHOULD SPREAD
ACROSS THE FOX VALLEY AND LAKE SHORE AREAS WHERE ML CAPES ARE
BUILDING TO GREATER THAN 400 J/KG.  SHOWERS AND A FEW THUNDERSTORMS
WILL ALSO BECOME MORE WIDESPREAD OVER N-C WISCONSIN AHEAD OF THE
FRONT THIS AFTERNOON.  GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE
WITHIN ANY STORMS...ALONG WITH A POTENTIAL QUICK INCH OF RAIN. WITH
A JUICY AIRMASS IN PLACE...PRECIP TRENDS AND AMOUNTS ARE THE MAIN
FORECAST CONCERNS AS THE FRONT SLOWLY MOVES ACROSS THE REGION.

TONIGHT...THE STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS CENTRAL
AND NORTHEAST WISCONSIN DURING THE EVENING.  AHEAD OF THE
FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OCCURRING IN AN
AREA OF DIMINISHING INSTABILITY.  IN ADDITION...THERE WILL BE A
MINIMUM OF SHEAR RIGHT AHEAD OF THE FRONT.  SO POTENTIAL FOR ANY
SEVERE WEATHER REMAINS LOW...BUT GUSTY WINDS TO 40 MPH AND SMALL
HAIL LOOKS REASONABLE WITHIN ANY THUNDERSTORMS.  BEHIND THE
FRONT...STRONG MID-LEVEL FGEN COMBINED WITH UPPER DIVERGENCE IN THE
RIGHT REAR QUAD OF AN UPPER JET...AND PWATS IN EXCESS OF 1.50 WILL
LEAD TO A BAND OF MODERATE TO HEAVY RAIN SLOWLY MOVING ACROSS THE
FORECAST AREA.  THE SLOW MOVEMENT OF THE RAIN WITH SOME INTERACTION
FROM DAYTIME INSTABILITY LEADS ME TO THINK THE HIGHEST RAINFALL
TOTALS WILL BE ACROSS NORTH-CENTRAL WISCONSIN WHERE A WIDESPREAD
INCH...LOCALLY UP TO 2 INCHES WITHIN THUNDERSTORMS...COULD FALL.
ELSEWHERE...A WIDESPREAD HALF INCH TO INCH LOOKS REASONABLE.  NORTH
WINDS WILL BECOME GUSTY LATE BEHIND THE FRONT AS COLDER AIR RUSHES
IN.  LOWS RANGING FROM THE LOWER 40S NORTH TO MID 50S SOUTH.

SATURDAY...THOUGH THE FRONT WILL BE EXITING THE REGION BY THE START
OF SATURDAY MORNING...RIGHT REAR QUAD OF THE UPPER JET AND MID-LEVEL
FGEN WILL BE HANGING OVER EASTERN WISCONSIN.  HAVE INCREASED PRECIP
CHANCES THERE FOR THE MORNING.  MODELS ARE ALSO SLOWER EXITING
PRECIP IN THE AFTERNOON...AND HAVE KEPT A SMALL CHANCE OVER EAST-
CENTRAL WISCONSIN THROUGH 21Z.  AS A COLD CANADIAN AIRMASS BUILDS
INTO THE REGION...TEMPERATURES WILL BE SIGNIFICANTLY COOLER THAN
TODAYS READINGS.  WITH BLUSTERY CONDITIONS...HIGHS WILL RANGE FROM
THE MID 50S NORTH TO LOW 60S SOUTH.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 227 PM CDT FRI MAY 29 2015

THE POTENTIAL FROST AND FREEZE HEADLINES WILL BE THE PRIMARY
ISSUE THIS WEEKEND AS A VERY COOL DRY HIGH PRESSURE SYSTEM WILL
DRIFT OVER THE GREAT LAKES REGION IN THE WAKE OF A STRONG COLD
FRONT. NEXT PCPN CHANCES FOR NEXT WEEK WILL BE THE NEXT ISSUE AS
TEMPERATURES GRADUALLY WARM.

THE RIDGE AXIS OF THE A CANADIAN HIGH PRESSURE SYSTEM IS PROGGED
TO BE OVER NORTHERN WISCONSIN DURING THE LATE SATURDAY NIGHT
HOURS. THE LIGHT WINDS...CLEAR SKIES...DRY AIR AND H850 TEMPS LESS
THAN +2 C PROVIDE A LIKELY SCENARIO OF FROST OR FREEZING
TEMPERATURES. ANTICIPATE A HEADLINE WILL BE NEEDED IN THE NEXT 24
HOURS AFTER DEALING WITH THE STRONG COLD FRONT AND CONVECTION.
AIR MASS MAY STILL SUPPORT SOME FROST OVER THE FAR NORTHEAST
SUNDAY NIGHT BUT NOT AS WIDESPREAD.

TEMPERATURES WILL GRADUALLY WARM FOR THE START OF THE NEW WEEK AS
AN UPPER RIDGE SETTLES OVER THE GREAT LAKES REGION. THE CANADIAN
SURFACE HIGH WILL CONTINUE TO RIDGE INTO THE REGION WHILE THE RETURN
WARM AIR ADVECTION FLOW AND CHANCES OF CONVECTION IS PRIMARILY
CONFINED TO THE NORTHERN PLAINS IN THE SOUTHWEST FLOW OF A BROAD
UPPER TROUGH OVER THE WESTERN STATES. SOME DEBRIS CLOUDS FROM THIS
NORTHERN PLAINS CONVECTION MAY BE ABLE TO DRIFT INTO NORTHERN
WISCONSIN MONDAY AND TUESDAY TO AFFECT TEMPERATURES.

CONVECTION MAY BEGIN TO SPREAD INTO AT LEAST THE NORTHWEST PORTION
OF WISCONSIN ON WEDNESDAY AND THURSDAY WITH THE UPPER RIDGE
PROGGED TO SHIFT A BIT MORE EAST. RETURN FLOW 850 WARM AIR
ADVECTION CONTINUES TO INCREASE OVER THE NORTHERN PLAINS AS WELL
AS INTO THE FAR WESTERN GREAT LAKES REGION. EASTERN SECTIONS MAY
CONTINUE TO BE PROTECTED BY THE DEPARTING HIGH PRESSURE SYSTEM SO
HIGH PCPN CHANCES WILL BE CONFINED OVER THE NORTHWEST. PROGS IN
SOME AGREEMENT WITH THE UPPER RIDGE SUBSIDING AND A RETURN TO A
SOUTHWEST FLOW ALOFT AND PCPN CHANCES SPREADING EASTWARD LATE NEXT
WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1214 PM CDT FRI MAY 29 2015

A STRONG COLD FRONT WILL MOVE ACROSS THE TAF SITES LATE
THIS AFTERNOON AND THIS EVENING.  AHEAD OF THE FRONT...SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON.  SHOWERS
AND STORMS ARE EXPECTED TO BECOME MORE WIDESPREAD RIGHT ALONG AND
ALSO BEHIND THE FRONT.  HEAVY RAIN WILL BE POSSIBLE WITHIN ANY
THUNDERSTORMS.  AS THE RAIN INTENSITY INCREASES...UPSTREAM OBS SHOW
CIGS FALLING TO IFR BEHIND THE FRONT.  THE RAIN WILL CONTINUE INTO
THE OVERNIGHT HOURS...BEFORE ENDING LATE TONIGHT OVER CENTRAL AND
NORTH-CENTRAL WISCONSIN...AND BY LATE MORNING OR EARLY AFTERNOON
OVER EASTERN WISCONSIN.
&&

.HYDROLOGY...
ISSUED AT 227 PM CDT FRI MAY 29 2015

MOST RIVERS LEVELS PRIOR TO THE NEXT ROUND OF RAIN TODAY/TONIGHT
WERE MAINLY STEADY OR SLOWLY FALLING. AN ANTICIPATED WIDESPREAD 1
INCH RAINFALL THROUGH SATURDAY MORNING WILL REVERSE THAT TREND
WITH SOME RIVERS LIKELY RISING TO NEAR FS AND PERHAPS A FEW
EXCEEDING INTO THE MINOR FS LEVELS BY SATURDAY MORNING. LOCALLY
HIGHER 2 INCHES AMOUNTS POSSIBLE WITH THUNDERSTORMS. ISOLATED TO
SCATTERED STORMS WITH LOCALLY HEAVY RAINFALL ANTICIPATED AHEAD OF
THE COLD FRONT THROUGH THIS EVENING. A MORE WIDESPREAD 1 INCH
RAINFALL IN THE WAKE OF THE COLD FRONT OR POST FRONTAL REGION...WITH
LOCALLY HIGHER AMOUNTS OF 2 INCHES DUE TO EMBEDDED STORMS.

TDH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
HYDROLOGY......TDH
Hazardous weather outlook, May 29, 2:30 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CDT FRI MAY 29 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
230 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF
THE AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY
RAINFALL...WHICH COULD RESULT IN PONDING OF WATER ON ROADWAYS AND
IN LOW-LYING AREAS. HEAVY RAINFALL WOULD ALSO RESULT IN FURTHER
RISES IN THE LEVELS OF ALREADY SWOLLEN RIVERS OVER CENTRAL AND
NORTHEAST WISCONSIN.

HEAVY RAIN AND FLOODING WILL BE THE MAIN HAZARD POSED BY THE
STORMS. BUT A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO
PRODUCE STRONG GUSTY WINDS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIDESPREAD FROST CAN BE EXPECTED ACROSS NORTHERN WISCONSIN
SATURDAY NIGHT AS MUCH COOLER AND DRIER AIR MOVES INTO THE REGION.
TEMPERATURES ACROSS THE NORTH ARE EXPECTED TO FALL INTO THE UPPER
20S TO LOWER 30S SATURDAY NIGHT. PATCHY FROST IS POSSIBLE ACROSS
CENTRAL WISCONSIN WHERE TEMPERATURES SATURDAY NIGHT MAY DROP INTO
THE MIDDLE TO UPPER 30S.

AREAS OF FROST ARE ALSO POSSIBLE ACROSS NORTHERN WISCONSIN SUNDAY
NIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS GREATER THAN ONE
INCH AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-301930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
230 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

FOG COULD POSE A HAZARD TO BOATERS AT TIMES...ESPECIALLY ON THE
LAKE. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE STORMS TODAY MAY PRODUCE HEAVY RAINFALL AND
GUSTY WINDS.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE TONIGHT IN
THE WAKE OF A COLD FRONT CROSSING THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY...AND
POSSIBLY INTO SATURDAY NIGHT.

MPC/TDH

In the hours before

Special weather statement, May 29, 2:22 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT FRI MAY 29 2015

WIZ022-037>040-045-048>050-073-074-292045-
BROWN-WAUPACA-DOOR-KEWAUNEE-SOUTHERN MARINETTE
COUNTY-OUTAGAMIE-WINNEBAGO-CALUMET-MANITOWOC-WAUSHARA-SOUTHERN OCONTO
COUNTY-
222 PM CDT FRI MAY 29 2015

...DEVELOPING STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
EAST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING...

AT 214 PM CDT...A CLUSTER OF DEVELOPING STRONG THUNDERSTORMS SOUTH
OF A LINE FROM TWO RIVERS TO OSHKOSH TO NEAR WISCONSIN DELLS...WERE
MOVING NORTH AT 40 MPH.

UP TO DIME SIZE HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL IS LIKELY
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...MANITOWOC...MARINETTE...STURGEON
BAY...WAUPACA...BERLIN...KEWAUNEE...WAUTOMA...BAY SHORE PARK...
MENASHA...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BERLIN...
CLINTONVILLE...OCONTO AND CHILTON.

TRAINING THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4398 8950 4424 8945 4425 8923 4463 8922
      4468 8861 4459 8861 4459 8825 4485 8825
      4486 8842 4509 8759 4508 8758 4493 8784
      4455 8802 4454 8794 4485 8758 4481 8734
      4510 8732 4524 8701 4389 8773
TIME...MOT...LOC 1914Z 181DEG 33KT 4431 8770 4410 8928

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:22 PM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Outagamie, Waupaca, Waushara and 1 more83 min
May 29, 5:28 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee32 min
May 29, 5:56 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto49 min
May 29, 6:45 PM CDTSpecial Weather StatementGRBShawano, Waupaca45 min

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.